MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4200230RX
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.Investigation of the returned device confirmed for the reported catheter shaft break.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4200230rx pta balloon dilatation catheter allegedly experienced shaft break.This information was received from one source.The one reported malfunction involved one patient with no consequences.The age of the male patient weighing (b)(6) kgs was not provided.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a lot history review was performed.The sample was returned to the manufacturer for inspection/evaluation.Therefore, the investigation confirmed for the reported detachment of device or device component.Based on the available information, the definitive root cause for this event is unknown.The device is labeled for single use.H11: b5, h6 (device).H11:section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4200230rx pta balloon dilatation catheter allegedly experienced detachment of device or device component.This information was received from one source.The reported malfunction involved patient with no consequences.A male patient weighs 82 kgs whose age was not provided.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10734786
Report Number2020394-2020-06064
Device Sequence Number2113434
Product Code LIT
UDI-Device Identifier00801741056390
UDI-Public(01)00801741056390
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4200230RX
Device Catalogue NumberU4200230RX
Device Lot NumberCMEP0344
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer12/31/2020
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date01/08/2021
Patient Sequence Number1